# SDR DL76L952950

- Difficulty date: July 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N173DN
- Make and model: Boeing 767332
- Aircraft serial: 24800
- Engine: Pwa PW4060
- System (JASC): 7250 · Turbine Section
- Part: Hpt Blade
- Part number: PW4060
- Condition: Missing
- Location: Nr 1
- Part time: 13,325 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BORESCOPE INSPECTION, FOUND AN HPT BLADE MISSING.  ENGINE WAS REMOVED AND ROUTED TO SHOP.
